# SDR C2XA00CL007

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15713
- Make and model: Emb EMB-120RT
- Aircraft serial: 120114
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 12043270501
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE - FLT 3214 - ON APPROACH TO CLEVELAND, THE NOSE GEAR DID NOT INDICATE DOWN AND LOCKED WITH NORMAL GEAR EXTENSION.  THE GEAR WAS LOWERED WITH THE ELECTRIC OVERRIDE SWITCH.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR HANDLE AND LANDING GEAR RELAY BOX IAW EMBRAER MM 32-31-03 AND MM 32-31-02.  OPERATIONAL CHECKS WERE GOOD IAW EMBRAER MM 32-30-00.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (X)
